Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 97, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2004, 3:18 PM CDT for Sequoyah County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2004, 3:18 PM CDT (20:18 UTC)
- Expired
- Apr 21, 2004, 4:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 1:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
825 WUUS54 KTSA 212018 SVRTUL OKC135-212100- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 318 PM CDT WED APR 21 2004 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA * UNTIL 400 PM CDT * AT 318 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES SOUTH OF MULDROW...MOVING EAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALLISAW... GANS...MULDROW...ROLAND AND SHORT. HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3547 9494 3525 9466 3534 9444 3561 9448 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:15 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 21, 3:15 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 315 PM CDT WED APR 21 2004 CONDITIONS COMING TOGETHER NICELY FOR SIGNIFICANT ROUND OF SEVERE WEATHER AGAIN THE REMAINDER OF THIS AFTERNOON...LIKELY CONTINUING WELL INTO THE NIGHT. SCATTERED CELLS ALREADY DEVELOPING ACROSS NW ARKANSAS WITH RAPID DESTABILIZATION UNDERWAY. EXPECT FURTHER DEVELOPMENT TO THE EAST ACROSS EASTERN OKLAHOMA OVER NEXT FEW HOURS. TORNADO WATCH IN EFFECT FOR ENTIRE CWA TIL 02Z. SYNOPTIACLLY...SFC FRONTAL BOUNDARY REMAINS DRAPED ACROSS NORTHEAST THROUGH CENTRAL OK IN GENERAL VICINITY OF I-44. SFC TEMPS HAVE WARMED INTO UPPER 70S TO THE SOUTH WITH DEW POINTS IN MID 60S...YIELDING CAPES UPWARDS OF 3000 J/KG...SO INSTABILITY NOT IN QUESTION AT ALL AND VERY LITTLE CAPPING EVIDENT. SFC LOW DEEPENING OVER SE COLORADO IN RESPONSE TO AN APPROACHING UPPER WAVE SHOULD HELP LIFT BOUNDARY TOWARD KS BORDER SO JUST ABOUT ENTIRE AREA UNDER THE GUN. 18Z RAOB OUT OF OUN SHOWING INCREASE IN LOW-MID LEVEL WINDS AND DEEPENING SFC LOW WILL ALLOW SFC WINDS TO STAY BACKED. THIS WILL RING INCREASE IN TORNADIC SUPERCELL POTENTIAL...ESPECIALLY IN AREA NEAR I-40 CORRIDOR WHERE REMNANTS OF OUTFLOW BOUNDARY PRESENT. STRENGTHENING LOW LEVEL JET SHOULD RESULT IN INCREASE IN COVERAGE TONIGHT NORTH OF MAIN FRONTAL BOUNDARY AND HAVE CARRIED HIGHEST POPS ACROSS FAR NE OK AND NW ARK...THOUGH BEST SEVERE POTENTIAL FARTHER SOUTH. ELEVATED INSTABILITY ENOUGH TO SUPPORT SOME POTENTIAL WELL INTO THE NIGHT. REPEAT PERFORMANCE THURSDAY? NOT MUCH CHANGE IN THE PATTERN AS SYNOPTIC FRONT REMAINS IN SAME GENERAL AREA AND SOME TYPE OF BOUNDARY FROM TONIGHTS STORMS WILL BE PRESENT. 12Z ETA SUGGESTS BEST SEVERE POTENTIAL SLIGHTLY FARTHER NORTH. SHEAR PROFILES AGAIN SUPPORT SUPERCELLS...AGAIN BEST POTENTIAL WILL BE NEAR ANY BOUNDARIES PRESENT. EXPECT COVERAGE INCREASE AGAIN THU NIGHT WITH LLJ. MAY BE ANOTHER LONG NIGHT. STRONG UPPER LOW WILL BE APPROACHING ON FRIDAY AND WHILE UPPER DYNAMICS ARE MORE IMPRESSIVE...AXIS OF INSTABILITY PROGGED TO SHIFT FARTHER TO THE SOUTH AND WEST. COVERAGE OF STORMS SHOULD BE GREATER BUT SEVERE POTENTIAL LESS FOR NOW. WILL CONTINUE WITH LIKELY POPS FRI AND FRI NIGHT. SFC FRONT SHOULD FINALLY CLEAR THE AREA SOMETIME SATURDAY...ALTHOUGH ETA IS SLOWER AND KEEPS SOME PRECIP AROUND MOST OF THE DAY. BEYOND THAT A NICE STRETCH OF WEATHER APPEARS TO BE SHAPING UP (AND MAYBE A VERY WELCOME BREAK) THROUGH MIDDLE OF NEXT WEEK. KEPT EXTENDED DRY WITH NEAR SEASONABLE TEMPS. PRELIM NUMBERS: TUL 58 76 58 69 / 70 30 70 70 FSM 61 78 62 73 / 70 30 70 70 MLC 63 78 63 73 / 50 30 50 70 BVO 57 74 56 67 / 70 30 70 70 FYV 58 72 59 68 / 80 30 70 70 BYV 58 74 60 69 / 80 30 70 70 MKO 60 77 61 70 / 70 30 70 70 MIO 57 75 58 67 / 80 30 70 70 F10 62 76 61 70 / 60 30 60 70 HHW 64 80 65 76 / 50 30 50 70 FORECAST ID= 14 .TSA WATCHES/WARNINGS/ADVISORIES... AR...NONE. OK...NONE. SULLIVAN
Hazardous weather outlook, Apr 21, 1:00 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT WED APR 21 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT WED APR 21 2004 .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... SIGNIFICANT SEVERE WEATHER IS EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BEGINNING THIS AFTERNOON AND CONTINUING THROUGH TONIGHT. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE LIKELY. INSTABILITY HAS ALREADY BUILT TO IMPRESSIVE LEVELS ACROSS MUCH OF EASTERN OKLAHOMA AHEAD OF AN APPROACHING MID LEVEL DISTURBANCE. WIND FIELDS ASSOCIATED WITH THIS DISTURBANCE ARE RATHER STRONG AND WILL CONTRIBUTE TO A FAVORABLE ENVIRONMENT FOR SUPERCELLS TO DEVELOP. A STATIONARY FRONT IS LOCATED FROM NEAR JOPLIN MISSOURI STRETCHING INTO THE TEXAS PANHANDLE. FURTHER SOUTH...A WEAKER YET PRONOUNCED OUTFLOW BOUNDARY REMAINS FROM THE PREVIOUS NIGHTS THUNDERSTORMS. THIS BOUNDARY IS RUNNING VERY NEAR THE ARKANSAS RIVER VALLEY FROM FORT SMITH WESTWARD AND INTERSECTING THE STATIONARY FRONT ACROSS CENTRAL OKLAHOMA. THIS BOUNDARY MAY DRIFT A BIT FURTHER NORTHWARD HOWEVER THIS GENERAL PLACEMENT IS EXPECTED BY MID AFTERNOON WHEN INITIAL THUNDERSTORM DEVELOPMENT WILL OCCUR. ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG THE STATIONARY FRONT ACROSS NORTHERN OKLAHOMA AND SPREAD INTO NORTHEAST OKLAHOMA DURING THE EVENING. ACCOMPANYING THE SEVERE WEATHER THREAT WILL BE AN ELEVATED RISK OF FLASH FLOODING ACROSS NORTHEAST OKLAHOMA WHERE PREVIOUS RAIN EVENTS HAVE SATURATED THE SOIL LEAVING ANY ADDITIONAL RAINS TO CONTRIBUTE TO A FLASH FLOOD POTENTIAL. WARNING PROBABILITIES FOR SEVERE THUNDERSTORMS AND TORNADOES CAN BE FOUND IN THE CURRENT HAZARDS SECTION AT: WWW.SRH.NOAA.GOV/TULSA. GIVEN PROBABILITIES REPRESENT THE POTENTIAL FOR A WARNING TO BE ISSUED AT YOUR LOCATION. SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATER TODAY. EMERGENCY MANAGEMENT PERSONNEL ACROSS THE ENTIRE OUTLOOK AREA SHOULD HAVE ALREADY COMPLETED PREPARATIONS FOR SIGNIFICANT SEVERE WEATHER. ADDITIONAL PREPARATIONS FOR POTENTIALLY DAMAGING TORNADOES SHOULD BE CONSIDERED. PERSONAL DEDICATED TO MONITORING THE LATEST WEATHER CONDITIONS AND STATEMENTS IS RECOMMENDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDESPREAD AND SIGNIFICANT SEVERE WEATHER WILL AGAIN BE POSSIBLE BOTH THURSDAY AND FRIDAY. LATER FORECASTS AND STATEMENTS SHOULD BE CLOSELY MONITORED FOR FURTHER INFORMATION FOR THIS TIMEFRAME. A RETURN TO MORE TRANQUIL WEATHER WILL ARRIVE BY THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION
In the hours before
Local storm report, Apr 21, 11:23 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1123 AM CDT WED APR 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 W BARTLESVILLE 36.75N 96.02W
04/20/2004 0.88 INCH OSAGE OK TRAINED SPOTTER
HWY 60 AT HWY 123
0630 PM HAIL SKEDEE 36.38N 96.70W
04/20/2004 1.00 INCH PAWNEE OK PUBLIC
0647 PM HAIL 5 S MANNFORD 36.06N 96.35W
04/20/2004 0.88 INCH CREEK OK TRAINED SPOTTER
0707 PM HAIL 3 S DELAWARE 36.78N 95.64W
04/20/2004 0.88 INCH NOWATA OK EMERGENCY MNGR
REPORTED BY CITY HALL
0721 PM HAIL 5 E BARNSDALL 36.56N 96.07W
04/20/2004 0.88 INCH OSAGE OK PUBLIC
0721 PM TORNADO 2 SW RAMONA 36.51N 95.95W
04/20/2004 F0 WASHINGTON OK BROADCAST MEDIA
BRIEF TOUCHDOWN, NO DAMAGE. REPORTED BY CHANNEL 6.
0726 PM HAIL OCHELATA 36.60N 95.98W
04/20/2004 1.75 INCH WASHINGTON OK PUBLIC
0730 PM HAIL TULSA 36.13N 95.92W
04/20/2004 0.88 INCH TULSA OK NWS EMPLOYEE
AT 31ST AND SHERIDAN
0732 PM HAIL TULSA 36.13N 95.92W
04/20/2004 1.00 INCH TULSA OK TRAINED SPOTTER
AT 21ST AND MEMORIAL
0736 PM HAIL 3 SW MILFAY 35.72N 96.60W
04/20/2004 1.75 INCH CREEK OK PUBLIC
0742 PM HAIL 3 S TALALA 36.49N 95.70W
04/20/2004 0.75 INCH ROGERS OK PUBLIC
0750 PM HAIL 3 N MILFAY 35.80N 96.57W
04/20/2004 4.25 INCH CREEK OK PUBLIC
0752 PM HAIL BRISTOW 35.83N 96.39W
04/20/2004 1.00 INCH CREEK OK PUBLIC
0755 PM HAIL BRISTOW 35.83N 96.39W
04/20/2004 1.00 INCH CREEK OK LAW ENFORCEMENT
0800 PM TSTM WND DMG BROKEN ARROW 36.05N 95.79W
04/20/2004 TULSA OK TRAINED SPOTTER
60 MPH WINDS/POWER LINES DOWN
0805 PM HAIL 3 SW CHELSEA 36.50N 95.47W
04/20/2004 0.88 INCH ROGERS OK LAW ENFORCEMENT
0805 PM HAIL 9 N ONETA 36.15N 95.71W
04/20/2004 0.88 INCH WAGONER OK PUBLIC
0817 PM HAIL 6 S AVANT 36.40N 96.06W
04/20/2004 0.88 INCH OSAGE OK PUBLIC
0825 PM HAIL 2 SE HENRYETTA 35.42N 95.96W
04/20/2004 1.00 INCH OKMULGEE OK PUBLIC
0830 PM HAIL 3 NE BEGGS 35.77N 96.03W
04/20/2004 1.75 INCH OKMULGEE OK TRAINED SPOTTER
AT 251ST AND HWY 75
0850 PM TORNADO 3 N ONETA 36.06N 95.71W
04/20/2004 F0 WAGONER OK PUBLIC
PUBLIC REPORTED TO KOTV. SAW FUNNEL DROP DOWN, THEN SAW
POWER FLASHES.
0954 PM HAIL MUSKOGEE 35.75N 95.37W
04/20/2004 0.75 INCH MUSKOGEE OK EMERGENCY MNGR
0955 PM HAIL MUSKOGEE 35.75N 95.37W
04/20/2004 1.00 INCH MUSKOGEE OK TRAINED SPOTTER
1110 PM TSTM WND DMG GOSHEN 36.10N 93.99W
04/20/2004 WASHINGTON AR PUBLIC
SEVERAL LARGE TREE LIMBS DOWN.
&&
BASSpecial weather statement, Apr 21, 1:55 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 155 PM CDT WED APR 21 2004 OKZ049-053>076-220200- ADAIR OK-CHEROKEE OK-CHOCTAW OK-CRAIG OK-CREEK OK-DELAWARE OK- HASKELL OK-LATIMER OK-LE FLORE OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK- NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK- PITTSBURG OK-PUSHMATAHA OK-ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK- 155 PM CDT WED APR 21 2004 TORNADO WATCH NUMBER 98 IN EFFECT UNTIL 900 PM CDT FOR ALL OF EASTERN OKLAHOMA. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. TAKE TIME TO REVIEW YOUR SEVERE WEATHER SAFETY RULES TO MAKE SURE YOU AND YOUR FAMILY ARE SAFE DURING THE EXPECTED SEVERE WEATHER. IF A TORNADO WARNING IS ISSUED FOR YOUR AREA MOVE QUICKLY TO THE LOWEST FLOOR POSSIBLE. STAY AWAY FROM OUTSIDE WALLS AND WINDOWS. BASEMENTS AND STORM CELLARS OFFER THE BEST PROTECTION. IN PUBLIC BUILDINGS AVOID LARGE ROOMS SUCH AS AUDITORIUMS...THEATERS... CAFETERIAS...AND GYMNASIUMS. MOBILE HOMES SHOULD BE ABANDONED FOR NEARBY...MORE SUBSTANTIAL STRUCTURES. IF YOU LIVE IN A MOBILE HOME...NOW IS THE TIME TO SELECT WHERE YOU WOULD GO IF A TORNADO THREATENS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS SEVERE WEATHER EVENT. ADDITIONAL WEATHER INFORMATION...INCLUDING RELATED GRAPHICS CAN BE FOUND AT: WWW.SRH.NOAA.GOV/TULSA.
Local storm report, Apr 21, 1:58 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT WED APR 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 3 SW PYRAMID CORNERS 36.77N 95.18W
04/20/2004 CRAIG OK EMERGENCY MNGR
SHINGLES OFF ROOF, HALF OF GARAGE ROOF GONE
0914 PM HAIL 6 NE WAGONER 36.02N 95.29W
04/20/2004 1.00 INCH WAGONER OK PUBLIC
AT WHITEHORN COVE.
0930 PM TSTM WND DMG 4 N HULBERT 35.99N 95.14W
04/20/2004 CHEROKEE OK PUBLIC
REPORTED BY SCHOOL OFFICIAL
0938 PM TSTM WND DMG 6 E WELTY 35.62N 96.30W
04/20/2004 OKFUSKEE OK PUBLIC
EST. 70 MPH GUSTS.
1006 PM TSTM WND DMG 7 NW SILOAM SPRINGS 36.26N 94.63W
04/20/2004 DELAWARE OK AIRPLANE PILOT
LARGE TREE BLOWN DOWN.
&&
BASSpecial weather statement, Apr 21, 2:36 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT WED APR 21 2004
ARZ020-212030-
FRANKLIN AR-
236 PM CDT WED APR 21 2004
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 236 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF BRANCH...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ALIX...CHARLESTON...BRANCH...PETER
PENDER...VESTA...MEG...DENNING...CECIL AND ALTUS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 21, 2:53 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 253 PM CDT WED APR 21 2004 ARZ001-002-010-011-019-020-029-220200- BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR- WASHINGTON AR- 253 PM CDT WED APR 21 2004 TORNADO WATCH NUMBER 99 IN EFFECT UNTIL 900 PM CDT FOR ALL OF NORTHWEST ARKANSAS. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. TAKE TIME TO REVIEW YOUR SEVERE WEATHER SAFETY RULES TO MAKE SURE YOU AND YOUR FAMILY ARE SAFE DURING THE EXPECTED SEVERE WEATHER. IF A TORNADO WARNING IS ISSUED FOR YOUR AREA MOVE QUICKLY TO THE LOWEST FLOOR POSSIBLE. STAY AWAY FROM OUTSIDE WALLS AND WINDOWS. BASEMENTS AND STORM CELLARS OFFER THE BEST PROTECTION. IN PUBLIC BUILDINGS AVOID LARGE ROOMS SUCH AS AUDITORIUMS...THEATERS... CAFETERIAS...AND GYMNASIUMS. MOBILE HOMES SHOULD BE ABANDONED FOR NEARBY...MORE SUBSTANTIAL STRUCTURES. IF YOU LIVE IN A MOBILE HOME...NOW IS THE TIME TO SELECT WHERE YOU WOULD GO IF A TORNADO THREATENS.
Local storm report, Apr 21, 3:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT WED APR 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 10 WNW RAIFORD 35.32N 95.95W
04/20/2004 0.88 INCH MCINTOSH OK PUBLIC
1024 PM HAIL 7 NW RAIFORD 35.34N 95.87W
04/20/2004 0.88 INCH MCINTOSH OK PUBLIC
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 54 min |
| Apr 20, 7:08 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 52 min |
| Apr 20, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 65 min |
| Apr 20, 7:16 PM CDT | Tornado Warning | TSA | Washington | 44 min |
| Apr 20, 7:25 PM CDT | Tornado Warning | TSA | Rogers | 50 min |
| Apr 20, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 45 min |
| Apr 20, 7:39 PM CDT | Tornado Warning | TSA | Wagoner | 36 min |
| Apr 20, 7:41 PM CDT | Tornado Warning | TSA | Creek | 64 min |
| Apr 20, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 20, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 23 min |
| Apr 20, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 57 min |
| Apr 20, 8:15 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 45 min |
| Apr 20, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 41 min |
| Apr 20, 8:25 PM CDT | Tornado Warning | TSA | Wagoner | 50 min |
| Apr 20, 8:28 PM CDT | Tornado Warning | TSA | Okmulgee | 47 min |
| Apr 20, 8:43 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 47 min |
| Apr 20, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 46 min |
| Apr 20, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 39 min |
| Apr 20, 9:02 PM CDT | Tornado Warning | TSA | Muskogee | 43 min |
| Apr 20, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 37 min |
| Apr 20, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 47 min |
| Apr 20, 9:21 PM CDT | Tornado Warning | TSA | Okfuskee | 24 min |
| Apr 20, 9:29 PM CDT | Tornado Warning | TSA | Okmulgee | 46 min |
| Apr 20, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 44 min |
| Apr 20, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 49 min |
| Apr 20, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 46 min |
| Apr 20, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 38 min |
| Apr 20, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 51 min |
| Apr 20, 10:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 38 min |
| Apr 21, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 67 min |
| Apr 21, 4:29 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 76 min |
| Apr 21, 4:41 PM CDT | Tornado Warning | TSA | Sequoyah | 64 min |
| Apr 21, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 74 min |
| Apr 21, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 82 min |
| Apr 21, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 51 min |
| Apr 21, 5:28 PM CDT | Tornado Warning | TSA | Sequoyah | 62 min |
| Apr 21, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 79 min |
| Apr 21, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 63 min |
| Apr 21, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 59 min |
| Apr 21, 6:19 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 56 min |
| Apr 21, 6:21 PM CDT | Tornado Warning | TSA | Creek | 54 min |
| Apr 21, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 64 min |
| Apr 21, 6:30 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 30 min |
| Apr 21, 6:33 PM CDT | Tornado Warning | TSA | Tulsa | 57 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.